# SDR DALA2020012850641

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1440-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE PANEL BTW STA. 1440-1530 AT AFT CARGO COMPARTMENT.  CORROSIOON LEVEL 2. REPLACED PER B757-200 SRM 51-40-02-0G PAR. 4, 5 AND 7.
